# SDR SWAA2022080426743

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221BF AT FWD GALLEY AREA 2022-398192 / [01] TOOL USED: CALIPER P/N: 500-197-30 S/N: 15120589 DUE DATE: 28-NOV-2022;[02] REPLACED AND INSTALLED SERVICEABLE FLOOR PANEL 221BF AT FWD GALLEY AREA I.A.W B737-700 AMM 53-21-00-400-801.SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED AND INSTALLED SERVICEABLE FLOOR PANEL 221BF AT FWD GALLEY AREA I.A.W B737-700 AMM 53-21-00-400-801.SEE INDIVIDUAL SIGN OFFS BELOW RII CERTIFIED
